Pivoting Techniques for Symmetrie Gaussian Elimination.
Numerische Mathematik, Tome 28 (1977), pp. 221-242
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__28_132484,
author = {A. Dax and S. Kaniel},
title = {Pivoting {Techniques} for {Symmetrie} {Gaussian} {Elimination.}},
journal = {Numerische Mathematik},
pages = {221--242},
year = {1977},
volume = {28},
zbl = {0342.65018},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__28_132484/}
}
A. Dax; S. Kaniel. Pivoting Techniques for Symmetrie Gaussian Elimination.. Numerische Mathematik, Tome 28 (1977), pp. 221-242. http://geodesic.mathdoc.fr/item/NUMA_1977__28_132484/